# SDR SWAA2021092105172

- Difficulty date: August 8, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL # 231XF TOP SURFACE LAYERS DELAMINATED ; / [01] EVALUATED DAMAGED AREA AT FLOOR PANEL #231XF; FOUND DAMAGE MORE THAN 2 INCHES IN LENGTH. FLOOR PANEL OUT LIMITS REF B737-700 SRM 53-00-50-1A-1 PARAGRAPH 4 B (2).; [02] VERIFIED 1; [03] OK TO INSTALL. PREVIOUSLY REMOVED; [04] REMOVED AND INSTALLED FLOOR PANEL#231XF AT MID CABIN IN REF B737-70053-21-00-000-801 AND 53-21-00-400-801; [05] VERIFIED 4; [06] COMPLETING LAST MEASUREMENT REQUIRED
